# SDR UIEA2019062524552

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,520 hours, 21,512 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Screw
- Condition: Loose
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR APU OIL QTY.  PERFORMED APU EXTERNAL INSPECTION IAW AMM 49-21-00-206-001.   FOUND APU GENERATOR HOUSING SCREWS LOOSE AND LEAKING.  SECURED GENERATOR HOUSING SCREWS IAW AMM 20-11-00. REPLENISHED APU OIL IAW AMM 12-15-04. LEAK CHECKED OK AT THIS TIME.
